# SDR DALA2025022301387

- Difficulty date: February 20, 2025
- Submitted: February 23, 2025
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 59,141 hours, 30,940 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Diode
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3144 DISC: EMER LIGHTS IN CABIN ON DURING FLIGHT. 2/5 EMERG LIGHTS ON CONT. AROUND ROWS 10 & 25. REPEAT WRITE-UP. C/A: T/S PER A319 TSM 33-51, R/R RELAY (8WL) PER A319 ESPM 20-46-50, R/R DIODE PACK (1158VD) PER A319 ESPM 20-44-23. PERFORMED EPSU OPS TEST PER A319 AMM 33-51. (LP: 6742406)
